# SDR UALA2013021800917

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,726 hours, 24,930 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTED HEAT DAMAGE TO INSULATION IN AREA OF FORWARD EQUIPMENT COOLING FANS, IDENTIFY SOURCE OF HEAT, REPAIR ANY DISCREPANCIES AND REPORT FINDINGS TO 757 FLEET CONTROLLER.  CONCLUSION OF HEAT SOURCE WAS RECIRC FAN IN FWD CARGO PIT.  PERFORMED EG7709.  NO FINDINGS WHERE NOTED.
